# SDR SWAA2015111846201

- Difficulty date: November 17, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 20,752 hours, 9,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 207377
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMER EXIT SIGN COVER LOOSE.  R & R LIGHT ASSEMBLY IAW MM.
